# SDR MASA20220112035

- Difficulty date: January 12, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: MM69035146005
- Condition: None
- Location: Fs1031.00-Fs1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN BETWEEN FS 1031.00 TO FS1051.00 AND STRINGER 21R TO STGR 26R WAS REPORTED WITH MULTIPLE DAMAGES CONSISTING OF NICKS THAT WERE BLENDED SMOOTH AND GROUPED IN LOCATIONS DENOTED AS DETAILS A THROUGH L. PERFORM PERMANENT REPAIR JAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 53-61-01-001-003-A02, FIGURE 53-61-01-991-806, ITEMS 1.
